American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P91) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Vigleik Angeltveit, Andrew J. Blumberg, Teena Gerhardt, Michael A. Hill and Tyler Lawson. Interpreting the B\"okstedt smash product as the norm. Proc. Amer. Math. Soc. 144 (2016) 5419-5433.
Abstract, references, and article information
View Article: PDF

[2] Reinhard Schultz. Isovariant homotopy equivalences of manifolds with group actions. Proc. Amer. Math. Soc. 144 (2016) 1363-1370.
Abstract, references, and article information   
View Article: PDF

[3] Anna Marie Bohmann; with an appendix by Anna Marie Bohmann and Emily Riehl. A comparison of norm maps. Proc. Amer. Math. Soc. 142 (2014) 1413-1423.
Abstract, references, and article information   
View Article: PDF

[4] Boris Chorny. The model category of maps of spaces is not cofibrantly generated. Proc. Amer. Math. Soc. 131 (2003) 2255-2259. MR 1963775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ursula Gritsch. The homotopy type of hyperbolic monopole orbit spaces. Proc. Amer. Math. Soc. 128 (2000) 3453-3460. MR 1676340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. E. McClure. $E_\infty$-ring structures for Tate spectra. Proc. Amer. Math. Soc. 124 (1996) 1917-1922. MR 1307549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. R. Costenoble and S. Waner. A nonexistence result for Moore $G$-spectra . Proc. Amer. Math. Soc. 113 (1991) 265-274. MR 1041013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stefan Jackowski. A fixed-point theorem for $p$-group actions . Proc. Amer. Math. Soc. 102 (1988) 205-208. MR 915745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stefan Waner. A note on the existence of $G$-maps between spheres . Proc. Amer. Math. Soc. 99 (1987) 179-181. MR 866449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. Dror Farjoun. Homotopy theories for diagrams of spaces . Proc. Amer. Math. Soc. 101 (1987) 181-189. MR 897092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia